Alert archive / North Dakota / High Wind Warnings in 2020

High Wind Warning 6, NWS Bismarck, ND

May 9, 20204 counties in North Dakota

NWS Bismarck, ND issued this high wind warning at May 9, 2020, 8:54 AM MDT for 4 counties in North Dakota. It was in force for 5 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 9, 2020, 8:54 AM MDT (14:54 UTC)
Expired
May 9, 2020, 1:59 PM MDT
In force
5 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Bowman County, ND, Hettinger County, ND, Slope County, ND

The radar

The Bismarck radar (KBIS), 180 km from the middle of the area, began a volume at 14:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 8:55 AM MDTNON-TSTM WND GST 603 W Buffalo Springs, NDAWOS STATION KBWW BOWMAN AIRPORT.
May 9, 10:11 AM MDTNON-TSTM WND GST 622 N Bentley, NDMESONET STATION TT584 12 E MOTT.
May 9, 10:53 AM MDTNON-TSTM WND GST 591 Nnw Hettinger, NDPEAK WIND GUST RECORDED WAS 67 MPH AT 1056 AM CDT. ASOS STATION KHEI HETTINGER AIRPORT.
May 9, 11:11 AM MDTNON-TSTM WND GST 682 N Bentley, NDMESONET STATION TT584 12 E MOTT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 2.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2020-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2020-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
964 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-109 m²/s²
0-3 km storm-relative helicity
-41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

323 
WWUS73 KBIS 091454
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
954 AM CDT Sat May 9 2020

NDZ001-009-091600-
/O.EXP.KBIS.WI.Y.0015.000000T0000Z-200509T1500Z/
Divide-Williams-
Including the cities of Crosby and Williston
954 AM CDT Sat May 9 2020

...WIND ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING...

The winds will continue to diminish and the wind advisory will be
allowed to expire.

$$

NDZ040-041-043-044-092100-
/O.UPG.KBIS.WI.Y.0015.000000T0000Z-200509T2100Z/
/O.NEW.KBIS.HW.W.0006.200509T1454Z-200509T2100Z/
Slope-Hettinger-Bowman-Adams-
Including the cities of Marmarth, Mott, New England, Bowman, 
and Hettinger
854 AM MDT Sat May 9 2020

...HIGH WIND WARNING IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON...

* WHAT...North winds 25 to 45 mph with gusts up to 65 mph.

* WHERE...Slope, Hettinger, Bowman and Adams Counties.

* WHEN...Until 3 PM MDT this afternoon.

* IMPACTS...High winds may move loose debris, damage property and
  cause power outages. Travel will be difficult especially for
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

NDZ019-020-092100-
/O.EXA.KBIS.WI.Y.0015.000000T0000Z-200509T2100Z/
Mercer-Oliver-
Including the cities of Beulah, Hazen, and Center
954 AM CDT Sat May 9 2020 /854 AM MDT Sat May 9 2020/

...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT /3 PM MDT/ THIS
AFTERNOON...

* WHAT...North to northwest winds sustained at 25 to 35 mph with 
  gusts up to 50 mph expected.

* WHERE...Mercer and Oliver Counties.

* WHEN...Until 4 PM CDT /3 PM MDT/ this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NDZ017-031-032-092100-
/O.EXT.KBIS.WI.Y.0015.000000T0000Z-200509T2100Z/
McKenzie-Golden Valley-Billings-
Including the cities of Watford City, Beach, and Medora
954 AM CDT Sat May 9 2020 /854 AM MDT Sat May 9 2020/

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CDT /3 PM MDT/ THIS
AFTERNOON...

* WHAT...North to northwest winds sustained at 25 to 35 mph with 
  gusts up to 45 mph expected.

* WHERE...Divide, Williams, McKenzie, Golden Valley and Billings 
  Counties.

* WHEN...Until 4 PM CDT /3 PM MDT/ this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NDZ018-033-034-042-045-092100-
/O.CON.KBIS.WI.Y.0015.000000T0000Z-200509T2100Z/
Dunn-Stark-Morton-Grant-Sioux-
Including the cities of Killdeer, Halliday, Dickinson, Mandan, 
Elgin, Carson, New Leipzig, Fort Yates, Selfridge, and Solen
954 AM CDT Sat May 9 2020 /854 AM MDT Sat May 9 2020/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT /3 PM MDT/ THIS
AFTERNOON...

* WHAT...North to northwest winds sustained at 25 to 35 mph with 
  gusts up to 50 mph expected.

* WHERE...Dunn, Stark, Morton, Grant and Sioux Counties.

* WHEN...Until 4 PM CDT /3 PM MDT/ this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
waa
2 follow-up statements
632 
WWUS73 KBIS 091807
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
107 PM CDT Sat May 9 2020

NDZ017-031-032-091915-
/O.CAN.KBIS.WI.Y.0015.000000T0000Z-200509T2100Z/
McKenzie-Golden Valley-Billings-
Including the cities of Watford City, Beach, and Medora
107 PM CDT Sat May 9 2020 /1207 PM MDT Sat May 9 2020/

...WIND ADVISORY IS CANCELLED...

The winds have diminished and the wind advisory has been 
cancelled. 

$$

NDZ040-041-043-044-092100-
/O.CON.KBIS.HW.W.0006.000000T0000Z-200509T2100Z/
Slope-Hettinger-Bowman-Adams-
Including the cities of Marmarth, Mott, New England, Bowman, 
and Hettinger
1207 PM MDT Sat May 9 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MDT THIS
AFTERNOON...

* WHAT...North winds 35 to 55 mph with gusts up to 70 mph.

* WHERE...Slope, Hettinger, Bowman and Adams Counties.

* WHEN...Until 3 PM MDT this afternoon.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

NDZ035>037-046>048-050-051-100000-
/O.EXB.KBIS.WI.Y.0015.000000T0000Z-200510T0000Z/
Burleigh-Kidder-Stutsman-Emmons-Logan-La Moure-McIntosh-Dickey-
Including the cities of Bismarck, Steele, Tappen, Jamestown, 
Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, 
Wishek, Ashley, Oakes, and Ellendale
107 PM CDT Sat May 9 2020

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...North to northwest winds sustained at 25 to 35 mph with 
  gusts up to 50 mph expected.

* WHERE...Portions of south central and southeast North Dakota.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NDZ034-042-045-100000-
/O.EXT.KBIS.WI.Y.0015.000000T0000Z-200510T0000Z/
Morton-Grant-Sioux-
Including the cities of Mandan, Elgin, Carson, New Leipzig, 
Fort Yates, Selfridge, and Solen
107 PM CDT Sat May 9 2020 /1207 PM MDT Sat May 9 2020/

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING...

* WHAT...North to northwest winds sustained at 25 to 35 mph with 
  gusts up to 50 mph expected.

* WHERE...Dunn, Stark, Morton, Grant and Sioux Counties.

* WHEN...Until 7 PM CDT /6 PM MDT/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NDZ018>020-033-092100-
/O.CON.KBIS.WI.Y.0015.000000T0000Z-200509T2100Z/
Dunn-Mercer-Oliver-Stark-
Including the cities of Killdeer, Halliday, Beulah, Hazen, 
Center, and Dickinson
107 PM CDT Sat May 9 2020 /1207 PM MDT Sat May 9 2020/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT /3 PM MDT/ THIS
AFTERNOON...

* WHAT...North to northwest winds sustained at 25 to 35 mph with 
  gusts up to 50 mph expected.

* WHERE...Dunn, Stark, Morton, Grant and Sioux Counties.

* WHEN...Until 4 PM CDT /3 PM MDT/ this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
waa
820 
WWUS73 KBIS 091959
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
259 PM CDT Sat May 9 2020

NDZ040-041-043-044-092100-
/O.CAN.KBIS.HW.W.0006.000000T0000Z-200509T2100Z/
Slope-Hettinger-Bowman-Adams-
Including the cities of Marmarth, Mott, New England, Bowman, 
and Hettinger
159 PM MDT Sat May 9 2020

...HIGH WIND WARNING IS CANCELLED...

The strong winds have diminished and the warning has been
cancelled. 

$$

NDZ018>020-033-092100-
/O.CAN.KBIS.WI.Y.0015.000000T0000Z-200509T2100Z/
Dunn-Mercer-Oliver-Stark-
Including the cities of Killdeer, Halliday, Beulah, Hazen, 
Center, and Dickinson
259 PM CDT Sat May 9 2020 /159 PM MDT Sat May 9 2020/

...WIND ADVISORY IS CANCELLED...

The winds have diminished and the advisory has been cancelled.

$$

NDZ034>037-042-045>048-050-051-100000-
/O.CON.KBIS.WI.Y.0015.000000T0000Z-200510T0000Z/
Morton-Burleigh-Kidder-Stutsman-Grant-Sioux-Emmons-Logan-La Moure-
McIntosh-Dickey-
Including the cities of Mandan, Bismarck, Steele, Tappen, 
Jamestown, Elgin, Carson, New Leipzig, Fort Yates, Selfridge, 
Solen, Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, 
Kulm, Wishek, Ashley, Oakes, and Ellendale
259 PM CDT Sat May 9 2020 /159 PM MDT Sat May 9 2020/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING...

* WHAT...North to northwest winds sustained at 25 to 35 mph with 
  gusts up to 50 mph expected.

* WHERE...Portions of south central and southeast North Dakota.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
waa

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this high wind warning went out at May 9, 7:31 AM MDT, 1 hour 23 minutes earlier.

Area forecast discussion, May 9, 7:31 AM MDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
831 AM CDT Sat May 9 2020

.UPDATE...
Issued at 819 AM CDT Sat May 9 2020

Radar and satellite loops show a well defined circulation centered
in west central North Dakota this morning tracking southeast at
30 kts. A well defined deformation zone also appears across north
central North Dakota from near Crosby east through Minot and
Rugby. Dual Doppler radar CC values near 100 confirm rain has been
transition to all snow north of Rugby. Rolla showing 1/4 mile in
snow, Rugby down to one half mile at this time. Speed and
compactness of this feature should limit impacts to this morning
and early afternoon. Current forecast looks good.

UPDATE Issued at 645 AM CDT Sat May 9 2020

Rain has turned to snow across northwest and much of north central
North Dakota as the surface low is now developing southeast from
Minot to Jamestown. Periods of moderate to heavy snow are
expected to continue over the next couple of hours across
Bottineau into Rollette county.

Otherwise expect a period of rain and/or snow, combined with
strong winds to drop north to south across the forecast area
today. This may produce a period of a couple hours of nasty
driving conditions at any one location, especially if there is
more snow than rain. The entire band of wrap around moisture will
exit the southeast forecast area by around 22-24 UTC.

&&

.SHORT TERM...(Today and tonight)
Issued at 305 AM CDT Sat May 9 2020

Forecast highlights in the short term include wind and snow
associated with a clipper system that drops southeast through the
forecast area this morning and early this afternoon.

currently the surface low is situated Bowbells ND. The cold front
extends south to near Hazen and then back southwest to Hettinger
and Buffalo SD. Widespread showers have developed along and ahead
of the cold front, across much of central North Dakota.

The wrap around moisture is pushing south through southern
Saskatchewan and should drop down into eastern Montana and western
ND in the next hour or two. Overall, it looks like the surface low
is a bit farther north than was forecast yesterday and now tracks
southeast to near Jamestown this morning and into far southeast ND
or northeast SD by early afternoon. This would likely place the
snow a little farther east and would lessen the amounts over the
north central due to warmer temperatures and a delayed start to
any snowfall. Currently temperatures are in the mid to upper 30s
over the north central. Latest radar shows possible banding
setting up over portions of Bottineau into southern Renville and
northeast Pierce counties. Latest observation from Rolla shows
precipitation just changed over from rain to snow. It looks like
this area, from north central Bottineau County east through
Rolette and far northern Pierce counties would see the best
potential for accumulating snows this morning. A blend of model
qpf gave 2-4 inches for this area with the highest amounts over
northeast Rolette. This seems reasonable for now, but will need to
monitor for potential higher bands over this area. To the west of
here, we think snow amounts will be lighter as snow won't begin
until later and there is less banding potential. However for the
time being, we will continue the Winter Weather Advisory as there
should still be a period of strong winds and a mix of rain and
snow, or all snow this morning, to the north of the surface low as
it tracks southeast.

The second issue is the winds today. To begin with, winds have
been gusting to 40-45 mph behind the cold front, which is now
pushing through the southwest. We started the southern portion of
the advisory at the same time as the first, 09Z, instead of 12Z, as
there will be an initial bout of winds with the cold front shortly
for areas of south central ND west of the Missouri.

Other than that, we kept the advisory as is. We considered
extending the advisory eastward into the south central and will
continue to monitor. There is a strong fall rise couplet that
pushes southeast through central ND this morning, along with a
strong surge of cold advection. Latest RAP shows this pushing
through the Bismarck Metro area between 15-17 UTC. It looks like
these two ingredients line up well for only a short period of
time. It will be windy today across western and central North
dakota, but as far as areas east of the current advisory, it looks
like a short period of near advisory or advisory criteria winds.
With a northeast surface flow, it's uncertain how additive the
isallobaric component will be to the surface winds when the
strongest cold advection is occurring. Again, it's something to
monitor but not enough certainty to extend the advisory east at
this time.

It looks like about everyone east of the Missouri will see at
least a mix of rain and snow, but outside of the advisory area, it
looks like a pretty quick shot of rain/snow and wind possibly all
around the same time as the deformation zone drops through the
central part of the state, trailing the nearly stacked low.

A secondary clipper drops south along the Montana border tonight.
This will bring a chance of rain and snow to north west into north
central ND this evening, but late evening and beyond, temperatures
will be cold enough for all snow and there might be some light
accumulations of maybe around an inch or so from west central into
southwest ND by Sunrise on Mothers Day.

.LONG TERM...(Sunday through Friday)
Issued at 305 AM CDT Sat May 9 2020

After the Mothers Day surprise for the southwest Sunday morning,
it looks like a quiet but cold period through the middle of next
week. We wouldn't be surprised if we see some near record or
record lows early next week.

A zonal flow take shape by mid week. Impulses moving through the
area Tuesday through Thursday will bring a chance of
precipitation to the area. Unfortunately, we will be cold enough
that we might see a mix of rain and snow at night. We finally see
some moderating temperatures as we head into the end of the work
week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 645 AM CDT Sat May 9 2020

Surface low pressure situated near KMOT at 11 UTC will drop
quickly southeast into southwest Minnesota by 18 UTC. As the
clipper drops southeast, widespread MVFR to occasional IFR
ceilings and Vsbys are expected in rain and snow. Additionally
strong northerly winds will develop behind the exiting low.
Conditions are expected to quickly improve from northwest to
southeast from mid afternoon through early evening. Another quick
moving clipper will drop south along the Montana border between
00-06 UTC and may influence KXWA and KDIK with a period of light
snow and MVFR ceilings.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 4 PM CDT /3 PM MDT/ this afternoon for
NDZ018-033-034-040>045.

Winter Weather Advisory until 3 PM CDT this afternoon for
NDZ003>005-012-013.

Wind Advisory until 10 AM CDT /9 AM MDT/ this morning for NDZ001-
009-017-031-032.

&&

UPDATE...WAA
SHORT TERM...TWH
LONG TERM...TWH
AVIATION...TWH
Hazardous weather outlook, May 9, 7:33 AM MDT, 1 hour 21 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
833 AM CDT Sat May 9 2020

NDZ003>005-012-013-101345-
Renville-Bottineau-Rolette-McHenry-Pierce-
833 AM CDT Sat May 9 2020

This Hazardous Weather Outlook is for portions of north central
North Dakota.

.DAY ONE...Today and Tonight

A Winter Weather Advisory remains in effect through early
this afternoon. See www.weather.gov/bis for more details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any snowfall accumulations to
the National Weather Service in Bismarck at 1-800-247-0212.

NDZ001-009-017-031-032-101345-
Divide-Williams-McKenzie-Golden Valley-Billings-
833 AM CDT Sat May 9 2020 /733 AM MDT Sat May 9 2020/

This Hazardous Weather Outlook is for portions of northwest North
Dakota and southwest North Dakota.

.DAY ONE...Today and Tonight

A Wind Advisory remains in effect through mid morning. See
www.weather.gov/bis for more details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

NDZ018-033-034-040>045-101345-
Dunn-Stark-Morton-Slope-Hettinger-Grant-Bowman-Adams-Sioux-
833 AM CDT Sat May 9 2020 /733 AM MDT Sat May 9 2020/

This Hazardous Weather Outlook is for portions of south central
North Dakota and southwest North Dakota.

.DAY ONE...Today and Tonight

A Wind Advisory is in effect through mid afternoon. See
www.weather.gov/bis for more details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

NDZ002-010-011-019>023-025-035>037-046>048-050-051-101345-
Burke-Mountrail-Ward-Mercer-Oliver-McLean-Sheridan-Wells-Foster-
Burleigh-Kidder-Stutsman-Emmons-Logan-La Moure-McIntosh-Dickey-
833 AM CDT Sat May 9 2020 /733 AM MDT Sat May 9 2020/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southeast North Dakota.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Local storm report, May 9, 7:42 AM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
842 AM CDT SAT MAY 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 AM     NON-TSTM WND GST 10 NW WILLISTON         48.26N 103.75W
05/09/2020  M62 MPH          WILLIAMS           ND   ASOS

            PEAK WIND GUST.

&&
Local storm report, May 9, 8:12 AM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
912 AM CDT SAT MAY 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 AM     NON-TSTM WND GST 1 NNW HETTINGER         46.02N 102.65W
05/09/2020  M58 MPH          ADAMS              ND   ASOS

            ASOS STATION KHEI HETTINGER AIRPORT.

&&

Nearby

High Wind Warnings in North Dakota, 2020Every high wind warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.